Son Luu Nguyen

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office C-173
Office Hours Contact: sonluu.nguyen@upr.edu
Program
Telephone (787) 764-0000 4685,
E-Mail
MathSciNet Link

Education

PhD, Wayne State University, 2010

Research

Limit Theorems in Probability and Stochastic Processes, Numerical Solution of Stochastic Differential Equations, Stochastic Games and Stochastic Optimal Control, Stochastic Approximation and Recursive Algorithms, Mathematical Finance,

Selected Publications

  1. S.L. Nguyen and M. Huang, LQG mixed games with continuum-parametrized minor players, SIAM Journal on Control and Optimization, 50 (2012), no.5, 2907-2937.
  2. S.L. Nguyen and G. Yin, Pathwise convergence rates for numerical solutions of Markovian switching stochastic differential equations, Nonlinear Analysis: Real World Applications, 13 (2012), 1170-1185.
  3. S.L. Nguyen and G. Yin, Pathwise convergence rate for numerical solutions of stochastic differential equations, IMA Journal of Numerical Analysis, 32 (2012), 701-723.
  4. S.L. Nguyen and G. Yin, Weak convergence of Markov modulated random sequences, Stochastics, 82 (2010), no.6, 521-552.
  5. S.L. Nguyen and G. Yin, Asymptotic properties of Markov modulated random sequences with fast and slow time scales, Stochastics, 82 (2010), no.5, 445-474.

Selected Grants and Awards

  1. Outstanding Research Award, Department of Mathematics, Wayne State University, April 2009.
  2. Andre G. Laurent Award in Recognition of Outstanding Achievement in the Ph.D. Program, Department of Mathematics, Wayne State University, April 2010.

Additional Information

Scholarship:

  1. The Karl W. and Helen L. Folley Endowed Mathematics Scholarship, Department of Mathematics, Wayne State University, April 2008.
  2. The Thomas C. Rumble Fellowship, Department of Mathematics, Wayne State University, August 2005, May 2006.